RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 416–423 (Mi mz1515)  

The equicontinuity condition for sequences of solution spaces

V. V. Filippov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The verification of an appropriately stated equicontinuity condition for a sequence of solution spaces is one of the two key points in the theory of the Cauchy problem for equations with singular right-hand sides. We obtain a related sufficient condition.

DOI: https://doi.org/10.4213/mzm1515

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 340–345

Bibliographic databases:

Received: 24.01.1994

Citation: V. V. Filippov, “The equicontinuity condition for sequences of solution spaces”, Mat. Zametki, 61:3 (1997), 416–423; Math. Notes, 61:3 (1997), 340–345

Citation in format AMSBIB
\Bibitem{Fil97}
\by V.~V.~Filippov
\paper The equicontinuity condition for sequences of solution spaces
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 416--423
\mathnet{http://mi.mathnet.ru/mz1515}
\crossref{https://doi.org/10.4213/mzm1515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619771}
\zmath{https://zbmath.org/?q=an:0917.34008}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 340--345
\crossref{https://doi.org/10.1007/BF02355416}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700010}


Linking options:
  • http://mi.mathnet.ru/eng/mz1515
  • https://doi.org/10.4213/mzm1515
  • http://mi.mathnet.ru/eng/mz/v61/i3/p416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:119
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021